# SDR ASAA2014081108819

- Difficulty date: August 11, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 28,503 hours, 8,506 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 2596
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 49,642 hours, 27,344 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL, LIGHT GOES OUT WITH RESET. ACFT GROUNDED. ACCOMPLISHED TEMP CONTROLLER BITE IAW TASK 801.  NR 1, LT PACK, CONT HAD TCV FAULT.  WOULD NOT RESET.  REPLACED LT PACK TCV IAW MM 21-51-10/401.  OPS GOOD.
